# SDR 99ZZZX247

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N744R
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600291
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Bracket
- Condition: Cracked
- Location: Anti Ice System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE TUBE ON ENG INLET WHICH CONNECTS TO THE ANTI-ICE TUBE VALVE ASSY WAS FOUND MAKING A 'RATTLING' NOISE WHEN SIDEWAYS LOADS WERE APPLIED.  BORESCOPING REVEALED NO PROBLEM.  DISASSEMBLY OF  INLET FOUND THE 4 BRACKETS WELDED TO THE PICCOLO TUBE ASSY AND RIVETED TO THE INSIDE OF INLET FWD BLKHD CRACKED COMPLETELY THROUGH ON BOTH SIDES OF EACH BRACKET.  THE ONLY POINT ATTACHING THIS TUBE TO THE INSIDE OF THE INLET WAS THE PLATE WELDED TO THE PICCOLO TUBE WHERE IT EXITS AFT AND OUT OF THE INLET L/E.   AT THIS POINT, THE PLATE IS RIVETED TO THE INLET FWD BLKHD.  INVEST REVEALED SAME CONDITION ON OPPOSITE ENG.  CESSNA HAS BEEN NOTIFIED.  INLET, PN 675525001,  PICCOLO ASSY, PN 65525023.
